# SDR DALA1113811821

- Difficulty date: February 16, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 36,424 hours, 7,736 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CTR HYD PUMP CAUTION LIGHT ON LADING FOUND ADP PUMP CAME APART AND DAMAGED THE SKIN AND ASSOCIATE PARTS.  REPAIR PER PRI/ERA 490123-14 AND 490205-14 AT FUSELAGE STA 1153 TO 1175 STR 27L TO STR 30L.
